# SDR ASAA0995194

- Difficulty date: April 14, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 29,899 hours, 11,592 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 143A3233
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT ANTENNA DOUBLER STA 500+8 BETWEEN STR 27L 27R CORRODED.  REMOVED CORRODED DOUBLER, FABRICATED, LOCATED, TREATED, PRIMED AND INSTALLED NEW DOUBLER IAW B737 400 SRM 51 40 05.
